Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 219, NWS Tallahassee, FL

June 30, 2015Brooks County, Lowndes County, Georgia; Lafayette County, Madison County, Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 30, 2015, 6:50 PM EDT for Brooks County, Lowndes County, Georgia; Lafayette County, Madison County, Taylor County, Florida. It was in force for 55 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 6:50 PM EDT (22:50 UTC)
Expired
Jun 30, 2015, 7:45 PM EDT
In force
55 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Lafayette County, FL, Madison County, FL, Taylor County, FL, Brooks County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 67 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 7:03 PM EDTTSTM WND DMG3 Se Perry, FLMEDIUM SIZED TREE DOWN ON GLOVER CARLTON ROAD. DELAYED REPORT FROM JUNE 30TH SQUALL LINE
Jun 30, 7:03 PM EDTTSTM WND DMGBoyd, FLWIDESPREAD TREES DOWN AND WIND DAMAGE ACROSS THE COUNTY.
Jun 30, 7:05 PM EDTTSTM WND DMG4 Ssw Perry, FLTREES DOWN ALONG GOLF COURSE ROAD WITH SHINGLES BLOWN OFF ONE HOUSE
Jun 30, 7:15 PM EDTTSTM WND DMG3 Nnw Dowling Park, FLTREES DOWN ON RIVER ROAD SOUTH OF I-10 WITH POWER LINES ALSO DOWN. DELAYED REPORT FROM JUNE 30TH SQUALL LINE
Jun 30, 7:25 PM EDTTSTM WND DMG2 Sse Buckville, FLPOWER LINE DOWN ON COUNTY ROAD 351
Jun 30, 7:25 PM EDTTSTM WND DMGEne Buckville, FLTREE DOWN ALONG HIGHWAY 27 WEST
Jun 30, 7:30 PM EDTTSTM WND DMG3 Nw Dowling Park, FLTREE DOWN NEAR COUNTY ROAD 255 AND COUNTY ROAD 53
Jun 30, 7:35 PM EDTTSTM WND DMG1 Sse Cooks Hammock, FLTREE DOWN AT 1984 SE COUNTY ROAD 357 BLOCKING BOTH LANES
Jun 30, 7:45 PM EDTTSTM WND DMG4 Wnw Grady, FLTREE DOWN NEAR COUNTY ROAD 405 AND HIGHWAY 27 EAST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 2:06 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
836 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WUUS52 KTAE 302250
SVRTAE
FLC067-079-123-GAC027-185-302345-
/O.NEW.KTAE.SV.W.0219.150630T2250Z-150630T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
650 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TAYLOR COUNTY IN THE BIG BEND OF FLORIDA...
  LAFAYETTE COUNTY IN THE BIG BEND OF FLORIDA...
  MADISON COUNTY IN THE BIG BEND OF FLORIDA...
  SOUTHERN LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
  SOUTHERN BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 745 PM EDT

* AT 649 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
  NEAR BOSTON TO 16 MILES WEST OF PERRY...AND MOVING EAST AT 60 MPH. 
  THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.

* LOCATIONS IMPACTED INCLUDE...
  MAYO...QUITMAN...PERRY...VALDOSTA...MADISON...LAKE PARK...I-75 AT
  EXIT 16...REMERTON...DASHER...GREENVILLE...BRANFORD...LEE...
  DIXIE...SMITH...TOWNSEND...BLUE SPRINGS...HATCH BEND...NANKIN...
  I-75 AT EXIT 11 AND FLETCHER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 2982 8291 2982 8327 2994 8372 3054 8368
      3058 8360 3065 8361 3066 8367 3089 8366
      3087 8302 3079 8313 3063 8314 3063 8329
      3042 8322 3039 8317 3025 8325 3019 8325
      3011 8323 3008 8307 2996 8293 2986 8288
TIME...MOT...LOC 2249Z 281DEG 54KT 3075 8381 3007 8385 

$$

42-DVD
1 follow-up statement
297 
WWUS52 KTAE 302329
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
729 PM EDT TUE JUN 30 2015

GAC027-302338-
/O.CAN.KTAE.SV.W.0219.000000T0000Z-150630T2345Z/
BROOKS GA-
729 PM EDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BROOKS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2982 8327 2988 8348 3056 8347 3064 8349
      3064 8336 3066 8336 3071 8344 3070 8314
      3063 8314 3063 8329 3042 8322 3039 8317
      3035 8321 3025 8325 3011 8323 3008 8307
      2999 8296 2996 8295 2996 8293 2982 8291
TIME...MOT...LOC 2328Z 286DEG 48KT 3062 8332 2990 8335 

$$

FLC067-079-123-GAC185-302345-
/O.CON.KTAE.SV.W.0219.000000T0000Z-150630T2345Z/
TAYLOR FL-LAFAYETTE FL-MADISON FL-LOWNDES GA-
729 PM EDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN TAYLOR...LAFAYETTE...EASTERN MADISON AND
SOUTHWESTERN LOWNDES COUNTIES...

AT 728 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF LAKE PARK TO 14 MILES SOUTHWEST OF MAYO...MOVING EAST AT
55 MPH.

LOCATIONS IMPACTED INCLUDE...
MAYO...MADISON...LAKE PARK...BRANFORD...LEE...SMITH...TOWNSEND...I-75
AT EXIT 5...PINETTA...HATCH BEND...SALEM...DAY...CARBUR...GRADY...
HOPEWELL...HANSON...ALTON...CHERRY LAKE...CHANCEY AND BUCKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 2982 8327 2988 8348 3056 8347 3064 8349
      3064 8336 3066 8336 3071 8344 3070 8314
      3063 8314 3063 8329 3042 8322 3039 8317
      3035 8321 3025 8325 3011 8323 3008 8307
      2999 8296 2996 8295 2996 8293 2982 8291
TIME...MOT...LOC 2328Z 286DEG 48KT 3062 8332 2990 8335 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:14 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 30, 4:14 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
414 PM EDT TUE JUN 30 2015

.NEAR TERM [THROUGH TONIGHT]...
SEVERE THUNDERSTORM WATCH CONTINUES FOR MOST OF THE FORECAST AREA
THROUGH 9 PM ET THIS EVENING. INTERESTING EVOLUTION OF STORMS
TODAY WITH THE FIRST BATCH DEVELOPING IN A MODERATE WEST-SOUTHWEST
FLOW REGIME THAT WAS FAIRLY UNSTABLE. EVEN WITH THIS FIRST BATCH
OF STORMS PROVIDING FOR SOME STABILIZATION, ADDITIONAL DEVELOPMENT
OF STORMS OVER SOUTHWESTERN GEORGIA STILL INTENSIFIED MOVING
EASTWARD. SATELLITE IMAGERY AT 20Z SHOWS A LINE OF STORMS
ADVANCING WESTWARD ACROSS THE FLORIDA PANHANDLE AND SOUTHEAST
ALABAMA ON A WELL DEVELOPED OUTFLOW BOUNDARY. WITH SOME HEATING
AHEAD OF THIS BOUNDARY, EXPECT ADDITIONAL STORMS THROUGH THE
AFTERNOON AND EVENING. THE MODERATE MID LEVEL FLOW AROUND 30KT
WILL CONTINUE TO SUPPORT SOME STORM ORGANIZATION AND MAINTAIN THE
DAMAGING WIND THREAT FOR A COUPLE HOURS PAST SUNSET. HI RES
GUIDANCE SUGGESTS THAT STORMS SHOULD DISSIPATE BY 03Z WITH
TRANQUIL CONDITIONS THROUGH THE REMAINDER OF THE NIGHT.

.SHORT TERM [WEDNESDAY THROUGH THURSDAY NIGHT]...
ALTHOUGH THE BROAD UPPER LEVEL TROUGH WILL REMAIN OVER THE AREA,
CONVECTION IS EXPECTED TO BE LESS ACTIVE THAN TODAY. THE BERMUDA
HIGH WILL STAY SOUTH OF OUR CWA CAUSING SURFACE WINDS TO BE OUT OF
THE WEST-SOUTHWEST. WITH WEST-SOUTHWEST WINDS BRINGING IN
MOISTURE FROM THE GULF, THIS SHOULD RESULT IN A SEA-BREEZE REGIME
TYPE 5 KEEPING THE HIGHEST DAYTIME POPS IN THE FLORIDA BIG BEND
AND FLORIDA PANHANDLE. SCATTERED SHOWERS AND THUNDERSTORMS ARE
LIKELY TO LINGER ON INTO THE EVENING HOURS. TEMPERATURES ARE CLOSE
TO NORMAL FOR THIS TIME OF YEAR WITH HIGHS IN THE LOWER 90S AND
LOWS IN THE MID 70S.

.LONG TERM [FRIDAY THROUGH TUESDAY]...
MODEL GUIDANCE CONTINUES TO SHOW THAT THE MID ATLANTIC RIDGE WILL
BUILD BACK NORTH ACROSS THE REGION AS THE EASTERN CONUS TROUGH
WEAKENS. THERE'S SOME DIFFERENCES IN THE MODELS LATE IN THE PERIOD
WHETHER THE SUB-TROPICAL RIDGE WILL BE THE DOMINANT FEATURE BY
MONDAY OR IF A DEVELOPING UPPER LOW OVER THE SOUTHERN APALACHIANS
(AS SHOWN IN THE 12Z GFS) KEEPS THE WEATHER PATTERN ACROSS THE
DEEP SOUTH UNSETTLED. FOR NOW, OPTED FOR A FORECAST CLOSER TO
CLIMATOLOGY WHICH FEATURES POPS IN THE 30 TO 40 PERCENT RANGE
DURING THE AFTERNOON HOURS. HIGH TEMPERATURES ARE EXPECTED TO BE
IN THE MID 90S.

&&

.AVIATION...
[THROUGH 18Z WEDNESDAY] SCATTERED STORMS WILL CONTINUE TO MOVE
EAST ACROSS THE REGION THIS AFTERNOON AFFECTING THE ECP/ABY
TERMINALS THROUGH 22Z. STORMS MAY APPROACH TLH IN THE EARLY
EVENING, LINGERING PERHAPS AS LATE AS 02Z. STORMS SHOULD DISSIPATE
THEREAFTER. EXPECT AREAS OF MVFR VSBYS BEFORE SUNRISE AT ALL SITES
EXCEPT DHN/ECP. A FEW STORMS MAY DEVELOP OFFSHORE OF ECP AROUND
DAYBREAK WEDNESDAY, SO INCLUDED A VCTS GROUP AFTER 13Z.

&&

.MARINE...
MODERATE WEST TO SOUTHWESTERLY FLOW WILL CONTINUE THROUGH AT
LEAST FRIDAY BEFORE HIGH PRESSURE BEGINS TO BUILD NEAR THE MARINE
AREA FOR THE WEEKEND REDUCING WINDS AND SEAS TO TYPICAL SUMMERTIME
LEVELS.

&&

.FIRE WEATHER...
HAZARDOUS FIRE WEATHER CONDITIONS ARE NOT EXPECTED OVER THE
NEXT SEVERAL DAYS.

&&

.HYDROLOGY...
AREAS OF LOCALLY HEAVY RAINFALL THIS AFTERNOON AND OVER THE PAST
COUPLE OF DAYS HAS RESULTED IN MINOR RISES TO AREAS RIVERS AND
STREAMS. HOWEVER, WITH MOST AREAS WELL BELOW ACTION STAGES, DO NOT
EXPECT ANY FLOOD CONCERNS FOR THE NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   75  93  75  94  76 /  30  40  30  40  20
PANAMA CITY   79  88  80  89  79 /  30  30  20  40  20
DOTHAN        72  92  74  93  74 /  40  30  30  40  20
ALBANY        72  93  74  94  74 /  50  40  30  40  20
VALDOSTA      73  94  75  94  74 /  40  40  30  40  20
CROSS CITY    75  92  76  92  75 /  20  40  30  40  20
APALACHICOLA  79  88  79  88  79 /  20  30  20  30  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     COASTAL BAY-COASTAL FRANKLIN-COASTAL GULF-SOUTH WALTON.

GA...NONE.
AL...NONE.
GM...NONE.

&&

NEAR TERM...GODSEY
SHORT TERM...CHANEY/GODSEY
LONG TERM...GODSEY
AVIATION...GODSEY
MARINE...GODSEY
FIRE WEATHER...HARRIGAN
HYDROLOGY...GODSEY

In the hours before

Local storm report, Jun 30, 6:10 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
610 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND GST     1 WNW TALLAHASSEE       30.45N 84.30W
06/30/2015  M61 MPH          LEON               FL   MESONET

            61 MPH GUST MEASURED AT THE NWS OFFICE ON THE FSU CAMPUS

&&

DVD
Local storm report, Jun 30, 6:21 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
621 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     TELOGIA                 30.35N 84.82W
06/30/2015                   LIBERTY            FL   PUBLIC

            LARGE TREE SNAPPED IN EASTERN LIBERTY COUNTY AS REPORTED
            VIA TWITTER.

&&

WOOL
Local storm report, Jun 30, 6:36 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
636 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND GST     2 NNW TALLAHASSEE COML  30.47N 84.30W
06/30/2015  E65 MPH          LEON               FL   TRAINED SPOTTER

            ALSO POWER LINES DOWN.

&&

BAKER
Local storm report, Jun 30, 6:46 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
646 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     2 N TALLAHASSEE         30.46N 84.28W
06/30/2015                   LEON               FL   NWS EMPLOYEE

            TREE DOWN BLOCKING 6TH AVE BETWEEN MONROE AND THOMASVILLE

&&

DVD
Local storm report, Jun 30, 6:47 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
647 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     2 NNW TALLAHASSEE       30.47N 84.29W
06/30/2015                   LEON               FL   PUBLIC

            TREE SNAPPED ON SYLES AVENUE.

&&

WOOL
Local storm report, Jun 30, 6:48 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
648 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     2 NNW TALLAHASSEE       30.47N 84.29W
06/30/2015                   LEON               FL   PUBLIC

            TREE SNAPPED ON STILES AVENUE.

&&

WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 11:53 AM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Grady, Thomas67 min
Jun 30, 12:25 PM EDTSevere Thunderstorm WarningTAESeminole65 min
Jun 30, 12:33 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lanier, Lowndes87 min
Jun 30, 1:08 PM EDTSevere Thunderstorm WarningTAEDecatur, Seminole67 min
Jun 30, 1:28 PM EDTSevere Thunderstorm WarningTAEColquitt, Grady, Mitchell, Thomas50 min
Jun 30, 1:45 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas60 min
Jun 30, 2:07 PM EDTSevere Thunderstorm WarningTAEBen Hill, Dougherty, Irwin, Lee, Tift, Turner and 1 more53 min
Jun 30, 2:54 PM EDTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift, Turner, Worth51 min
Jun 30, 3:32 PM EDTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell, Worth58 min
Jun 30, 4:32 PM EDTSevere Thunderstorm WarningTAEDecatur, Seminole43 min
Jun 30, 4:42 PM EDTSevere Thunderstorm WarningTAEColquitt, Irwin, Tift, Turner, Worth48 min
Jun 30, 5:11 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole49 min
Jun 30, 5:23 PM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Irwin, Tift, Worth54 min
Jun 30, 5:38 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas67 min
Jun 30, 6:12 PM EDTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas63 min
Jun 30, 5:14 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton15 hr
Jun 30, 11:58 AM EDTSevere Thunderstorm WarningTAEJefferson, Leon47 min
Jun 30, 11:59 AM EDTSevere Thunderstorm WarningTAEWalton, Washington46 min
Jun 30, 12:06 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington39 min
Jun 30, 1:33 PM EDTSevere Thunderstorm WarningTAEMadison42 min
Jun 30, 1:58 PM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon47 min
Jun 30, 2:50 PM EDTSevere Thunderstorm WarningTAEJefferson, Lafayette, Madison, Taylor55 min
Jun 30, 3:05 PM EDTSevere Thunderstorm WarningTAEWalton40 min
Jun 30, 3:36 PM EDTSevere Thunderstorm WarningTAELafayette, Taylor39 min
Jun 30, 3:38 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton52 min
Jun 30, 3:48 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington42 min
Jun 30, 4:14 PM EDTSpecial Marine WarningTAE61 min
Jun 30, 4:49 PM EDTSevere Thunderstorm WarningTAEBay, Gulf41 min
Jun 30, 5:06 PM EDTSpecial Marine WarningTAE54 min
Jun 30, 5:50 PM EDTSpecial Marine WarningTAE85 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.